MathSciNet Relay Station
MathSciNet bibliographic data
MR837624 (87g:14034) 14J10 (14E30 32J15)
Nakayama, Noboru Invariance of the plurigenera of algebraic varieties under minimal model conjectures. Topology 25 (1986), no. 2, 237–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement